Free Access
Issue
RAIRO-Theor. Inf. Appl.
Volume 53, Number 3-4, July–December 2019
Page(s) 125 - 151
DOI https://doi.org/10.1051/ita/2019004
Published online 01 November 2019
  1. I.M. Araújo and V. Bruyùre, Words derivated from Sturmian words. Theoret. Comput. Sci. 340 (2005) 204–219. [CrossRef] [Google Scholar]
  2. L. Balková, M. Bucci, A. De Luca, J. Hladký and S. Puzynina, Aperiodic pseudorandom number generators based on infinite words. Theoret. Comput. Sci. 647 (2016) 85–100. [CrossRef] [Google Scholar]
  3. L. Balková, E. Pelantová and Š. Starosta, Sturmian jungle (or garden?) on multiliteral alphabets. RAIRO: ITA 44 (2010) 443–470. [Google Scholar]
  4. L. Balková, E. Pelantová and W. Steiner, Sequences with constant number of return words. Monatsh. Math. 155 (2008) 251–263. [CrossRef] [MathSciNet] [Google Scholar]
  5. J. Berstel, Sturmian and Episturmian words, in Algebraic Informatics, edited by S. Bozapalidis and G. Rahonis. Springer, Berlin, Heidelberg (2007) 23–47. [CrossRef] [Google Scholar]
  6. J. Berstel and P. Séébold, Sturmian words, in Algebraic Combinatorics on Words, edited by M. Lothaire. Cambridge University Press (2002) 45–110. [Google Scholar]
  7. V. Berthé, C. De Felice, F. Dolce, J. Leroy, D. Perrin, C. Reutenauer and G. Rindone, Acyclic, connected and tree sets. Monatsh. Math. 176 (2015) 521–550. [CrossRef] [Google Scholar]
  8. V. Berthé, V. Delecroix, F. Dolce, D. Perrin, Ch. Reutenauer and G. Rindone, Return words of linear involutions and fundamental groups. Ergodic Theory Dyn. Syst. 37 (2017) 693–715. [CrossRef] [Google Scholar]
  9. V. Berthé, F. Dolce, F. Durand, J. Leroy and D. Perrin, Rigidity and substitutive dendric words. IJFCS Int. J. Found. Comput. Sci. 29 (2018) 705–720. [CrossRef] [Google Scholar]
  10. A. Blondin-Massé, S. Brlek, S. Labbé and L. Vuillon, Codings of rotations on two intervals are full. Electr. Notes Discrete Math. 34 (2009) 289–393. [CrossRef] [Google Scholar]
  11. A. Blondin-Massé, G. Paquin, H. Tremblay and L. Vuillon, On generalized pseudostandard words over binary alphabet. J. Int. Sequen. 16 (2013) 13.2.11. [Google Scholar]
  12. J. Cassaigne, Complexité et facteurs spéciaux. Journées Montoises (Mons, 1994). Bull. Belg. Math. Soc. Simon Stevin 4 (1997) 67–88. [Google Scholar]
  13. A. de Luca and A. De Luca, Pseudopalindromic closure operators in free monoids. Theoret. Comput. Sci. 362 (2006) 282–300. [CrossRef] [Google Scholar]
  14. M. Dekking, Substitution invariant words and binary trees. Electr. J. Int. 18A (2018) #A7. [Google Scholar]
  15. F. Dolce and D. Perrin, Neutral and tree sets of arbitrary characteristic. Theoret. Comput. Sci. 658 (2017) 159–174. [CrossRef] [Google Scholar]
  16. F. Durand, A characterization of substitutive sequences using return words. Discrete Math. 179 (1998) 89–101. [Google Scholar]
  17. F. Durand, A generalization of Cobham’s Theorem. Theory Comput. Syst. 31 (1998) 169–185. [Google Scholar]
  18. S. Ferenczi and T. Monteil, Infinite Words with Uniform frequencies and invariant measures, in Combinatorics, Automata and Number Theory, edited by V. Berthé and M. Rigo. Cambridge University Press (2010) 373–409. [CrossRef] [Google Scholar]
  19. S. Ferenczi, C. Holton and L. Zamboni, The structure of three-interval exchange transformations II: a combinatorial description of the trajectories. J. Anal. Math. 89 (2003) 239–276. [CrossRef] [MathSciNet] [Google Scholar]
  20. Y.K. Huang and Z.Y. Wen, Envelope words and the reflexivity of the return word sequences in the period-doubling sequence. Preprint arXiv:1703.07157v1 (2017). [Google Scholar]
  21. J. Justin and L. Vuillon, Return words in Sturmian and episturmian words. RAIRO: ITA 34 (2000) 343–356. [Google Scholar]
  22. M.S. Keane, Interval exchange transformations. Math. Zeitsch. 141 (1975) 25–31. [CrossRef] [MathSciNet] [Google Scholar]
  23. K. Klouda, K. Medková, E. Pelantová and S. Starosta, Fixed points of Sturmian morphisms and their derivated words. Theoret. Comput. Sci. 743 (2018) 23–37. [CrossRef] [Google Scholar]
  24. M. Lothaire, Combinatorics on Words, Vol. 17 of Encyclopaedia of Mathematics and its Applications. Addison-Wesley, Reading, Mass (1983). Reprinted in the Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK (1997). [Google Scholar]
  25. M. Morse and G.A. Hedlund, Symbolic dynamics II – Sturmian trajectories. Am. J. Math. 62 (1940) 1–42. [CrossRef] [MathSciNet] [Google Scholar]
  26. V.I. Oseledec, The spectrum of ergodic automorphisms. Doklady Akademii Nauk SSSR 168 (1966) 1009–1011. [Google Scholar]
  27. E. Pelantová and Š. Starosta, Constructions of words rich in palindromes and pseudopalindromes. Discr. Math. Theor. Comput. Sci. 18 (2016). [Google Scholar]
  28. M. Queffélec, Substitution dynamical systems – spectral analysis. Vol. 1294 of Lecture Notes in Math. Springer, Berlin (1987). [CrossRef] [Google Scholar]
  29. G. Rauzy, Echanges d’intervalles et transformations induites. Acta Arith. 34 (1979) 315–328. [CrossRef] [MathSciNet] [Google Scholar]
  30. G. Rote, Sequences with subword complexity 2n. J. Number Theory 46 (1994) 196–213. [Google Scholar]
  31. L. Vuillon, A characterization of Sturmian words by return words. Eur. J. Combin. 22 (2001) 263–275. [CrossRef] [MathSciNet] [Google Scholar]
  32. L. Vuillon, On the number of return words in infinite words with complexity 2n + 1. Pure Math. Appl. 18 (2007) 345–355. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.